Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Had tonsillitis. Taken antibiotics. Developed rashes on vaginal area and anus. Using a &d ointment. Will it reduce?

I just was left the hospital 2 days ago for tonsillitis ... They had me on a lot of antibiotics while there and sent me hinge with some. My second day there i had diarrhea and ended up getting a rash .. I informed my nurse & doctor abut it and they gave me ointment to use but they didn t help now that I ve been home i believe it s spreading to my vaginal area i now have a mucusy discharge, and green pus around my anus ...should i return to the hospital or will this go away. I use baby wipes when i go to the bathroom and I m keeping a&d ointment on the inflamed areas.
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response

Welcome to HCM.

You are suffering from contact irritation and such areas are also prone for fungal infection. If the rash is very itchy and discharge is foul smelling then you need to get a prescription for antifungal medications. Keep the area clean and dry. You can take Tab Atarax 25 mg twice daily for three days for the itchy rash.

Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor